# SDR CALA2009081000449

- Difficulty date: August 8, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N76156
- Make and model: Boeing 767224
- Aircraft serial: 30435
- Aircraft time: 38,847 hours, 5,889 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: 889251
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV "H" OXYGEN MODULE DOOR FAILED TO OPEN PERFORM AMM 35-21-00 STEP F (7).  CLEANED LATCH MECHANISM, OPS CHECK GOOD REF AMM 35-21-00.
